Search Results

There are 10709 results for: content related to: Hilbert–Schmidt Theory of Symmetric Kernel

  1. Integral Equations of the Fredholm Type

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 117–152, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch4

  2. Eigenvalue asymptotics for a boundary problem involving an elliptic system

    Mathematische Nachrichten

    Volume 279, Issue 11, August 2006, Pages: 1159–1184, M. Faierman

    Article first published online : 11 JUL 2006, DOI: 10.1002/mana.200510415

  3. Function Spaces, Linear Operators, and Green's Functions

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 1–29, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch1

  4. Titchmarsh–Weyl m -functions for second-order Sturm–Liouville problems with two singular endpoints

    Mathematische Nachrichten

    Volume 281, Issue 10, October 2008, Pages: 1418–1475, Charles Fulton

    Article first published online : 5 SEP 2008, DOI: 10.1002/mana.200410689

  5. Unified derivation of the limit shape for multiplicative ensembles of random integer partitions with equiweighted parts

    Random Structures & Algorithms

    Leonid V. Bogachev

    Article first published online : 18 APR 2014, DOI: 10.1002/rsa.20540

  6. Calculus of Variations: Applications

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 353–566, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch10

  7. Compactness along the branch of semistable and unstable solutions for an elliptic problem with a singular nonlinearity

    Communications on Pure and Applied Mathematics

    Volume 60, Issue 12, December 2007, Pages: 1731–1768, Pierpaolo Esposito, Nassif Ghoussoub and Yujin Guo

    Article first published online : 30 APR 2007, DOI: 10.1002/cpa.20189

  8. Eigenvalue distribution of Mercer-like kernels

    Mathematische Nachrichten

    Volume 280, Issue 9-10, July 2007, Pages: 984–995, Jorge Buescu and A. C. Paixão

    Article first published online : 18 JUN 2007, DOI: 10.1002/mana.200510530

  9. Linear Elliptic Boundary Value Problems with Non – Smooth Data: Normal Solvability on Sobolev – Campanato Spaces

    Mathematische Nachrichten

    Volume 225, Issue 1, May 2001, Pages: 39–74, Jens A. Griepentrog and Lutz Recke

    Article first published online : 9 APR 2001, DOI: 10.1002/1522-2616(200105)225:1<39::AID-MANA39>3.0.CO;2-5

  10. Targeted search and the long tail effect

    The RAND Journal of Economics

    Volume 44, Issue 4, Winter 2013, Pages: 733–756, Huanxing Yang

    Article first published online : 21 FEB 2014, DOI: 10.1111/1756-2171.12036

  11. Multipliers of Laplace transform type for ultraspherical expansions

    Mathematische Nachrichten

    Volume 281, Issue 7, July 2008, Pages: 978–988, Teresa Martinez

    Article first published online : 5 JUN 2008, DOI: 10.1002/mana.200610654

  12. Nonlinear Parametric Evolution Inclusions

    Mathematische Nachrichten

    Volume 233-234, Issue 1, January 2002, Pages: 201–219, Nikolaos S. Papageorgiou and Nikolaos Yannakakis

    Article first published online : 25 JAN 2002, DOI: 10.1002/1522-2616(200201)233:1<201::AID-MANA201>3.0.CO;2-U

  13. Insider Trading With a Random Deadline

    Econometrica

    Volume 78, Issue 1, January 2010, Pages: 245–283, René Caldentey and Ennio Stacchetti

    Article first published online : 8 FEB 2010, DOI: 10.3982/ECTA7884

  14. The N-soliton of the focusing nonlinear Schrödinger equation for N large

    Communications on Pure and Applied Mathematics

    Volume 60, Issue 7, July 2007, Pages: 951–1026, Gregory D. Lyng and Peter D. Miller

    Article first published online : 9 OCT 2006, DOI: 10.1002/cpa.20162

  15. Orthogonal Functions, Boundary Value Problems, and the Fourier Series

    Heat Conduction, Third Edition

    David W. Hahn, M. Necati Özişik, Pages: 40–74, 2012

    Published Online : 28 AUG 2012, DOI: 10.1002/9781118411285.ch2

  16. A RECURSIVE 4SID FROM THE INPUT-OUTPUT POINT OF VIEW

    Asian Journal of Control

    Volume 1, Issue 4, December 1999, Pages: 258–269, Hiroshi Oku and Hidenori Kimura

    Article first published online : 22 OCT 2008, DOI: 10.1111/j.1934-6093.1999.tb00024.x

  17. Universality at the edge of the spectrum for unitary, orthogonal, and symplectic ensembles of random matrices

    Communications on Pure and Applied Mathematics

    Volume 60, Issue 6, June 2007, Pages: 867–910, Percy Deift and Dimitri Gioev

    Article first published online : 16 OCT 2006, DOI: 10.1002/cpa.20164

  18. Vertices of given degree in series-parallel graphs

    Random Structures & Algorithms

    Volume 36, Issue 3, May 2010, Pages: 273–314, Michael Drmota, Omer Giménez and Marc Noy

    Article first published online : 12 NOV 2009, DOI: 10.1002/rsa.20290

  19. Real Hilbert Spaces

    Modeling and Convexity

    Eduardo Souza de Cursi, Rubens Sampaio, Piotr Breitkopf, Pages: 97–200, 2013

    Published Online : 7 MAR 2013, DOI: 10.1002/9781118622438.ch7

  20. Coupled-Oscillator Systems

    Analysis and Design of Autonomous Microwave Circuits

    Almudena Suárez, Pages: 523–593, 2008

    Published Online : 25 FEB 2008, DOI: 10.1002/9780470385906.ch10